Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 23, NWS Little Rock, AR

June 9, 2014Prairie County, White County, Woodruff County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jun 9, 2014, 1:52 PM CDT for Prairie County, White County, Woodruff County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2014, 1:52 PM CDT (18:52 UTC)
Expired
Jun 9, 2014, 2:30 PM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 2:20 PM CDTFUNNEL CLOUDWiville, ARFUNNEL CLOUD REPORTED IN WIVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 11:40 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WFUS54 KLZK 091852
TORLZK
ARC117-145-147-091930-
/O.NEW.KLZK.TO.W.0023.140609T1852Z-140609T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
152 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 230 PM CDT

* AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES WEST OF DES ARC. DOPPLER RADAR SHOWED
  THIS SEVERE STORM MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  DES ARC...            MCCRORY...            HUNTER...
  PATTERSON...          GEORGETOWN...         WIVILLE...
  SAND HILL...          MCCLELLAND...         LITTLE DIXIE...
  JASMINE...            HOWELL...             HILLEMAN...
  GREGORY...            GRAYS...              DIXIE...
  COTTON PLANT...       CHILDERS...           BECTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3533 9120 3506 9105 3490 9159 3506 9169
TIME...MOT...LOC 1853Z 242DEG 33KT 3503 9153

$$

53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jun 9, 12:53 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 9, 12:53 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1253 PM CDT MON JUN 9 2014

.AVIATION...
WIDESPREAD CONVECTION LEFT OVER FROM THE MCS OVERNIGHT HAS RE-
INTENSIFIED OVER THE LAST COUPLE OF HOURS ACROSS SOUTHERN ARKANSAS WITH
THE MOST NOTABLE THREAT OF GUSTY WINDS. THE LEADING LINE OF
CONVECTION IS CURRENTLY NEAR KLIT AND STRETCHES SOUTH TO JUST
WEST OF KPBF AND KLLQ. EXPECT STRONGER STORMS TO THREATEN KPBF AND
KLLQ THROUGH THE AFTERNOON...WITH MOSTLY SHOWERS AND ISOLATED
THUNDER ACROSS KHOT/KADF/KLIT. NORTHERN TAF SITES WILL SEE MOSTLY
-RA. SIMILAR TO THE LAST FEW DAYS...THERE WILL BE A LULL PERIOD
TONIGHT WITH MORE ROUNDS BY EARLY TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 658 AM CDT MON JUN 9 2014/

DISCUSSION...

UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW.

AVIATION...

A FAIRLY EXTENSIVE BAND OF SHOWERS AND THUNDERSTORMS WAS SITUATED
ACROSS THE SOUTHERN HALF OF THE STATE AS OF 11Z...BUT BY 1145Z IT
WAS BEGINNING TO BREAK UP A BIT. HAVE SOME BREAKS OR LIGHTENING OF
SHRA/TSRA CONDITIONS FOR CENTRAL AND SOUTHERN SITES FOR A FEW
HOURS THIS MORNING BUT THE NEXT ROUND OF CONVECTION WILL MOVE IN
BY LATE MORNING...EFFECTIVELY YIELDING SHRA OR TSRA AT ALL CENTRAL
AND SOUTHERN SITES FROM 18Z THROUGH 00Z OR THEREABOUTS. SIMILAR
CONDITIONS WILL REACH NRN TERMINALS BY 15Z OR SO. OTHERWISE FLIGHT
CATEGORIES ARE GOING TO BE LOW THROUGHOUT THE TAF PERIOD...WITH AT
LEAST MVFR CIGS IF NOT IFR.

PREV DISCUSSION... /ISSUED 450 AM CDT MON JUN 9 2014/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT

CONVECTION ON SUN EVENING PUSHED A FNTL BNDRY FURTHER SWD TO THE
VCNTY OF THE AR/LA BRDR. ADDITIONAL ELEVATED STORMS HAVE BEEN NOTED
N OF THE BNDRY ACRS THE SRN HALF OF THE FA SINCE MIDNIGHT. TEMPS
ACRS THE FA EARLY THIS MRNG WERE MAINLY IN THE 60S.

THE AFOREMENTIONED FNTL BNDRY WL EVENTUALLY LIFT BACK NWD AS A WARM
FNT LATER TODAY. SCTD TO NUMEROUS CONVECTION WL ALSO BE NOTED ALONG
AND N OF THE BNDRY. WHILE A FEW STRONG OR SVR STORMS COULD BE
POSSIBLE...LOCALLY HVY RAINFALL WL BE THE MAIN CONCERN WITH THIS
ACTIVITY.

MEANWHILE...THE MAIN UPR LVL STORM SYS WL TRACK SLOLY EWD ACRS THE
PLAINS STATES AND EVENTUALLY PASS ACRS THE MID SOUTH TUE AND WED.
WIDESPREAD SHRA/TSRA WL CONT TO AFFECT THE FA TODAY AND TNGT...WITH
LOCALLY HVY RAINFALL POSSIBLE. A SLIGHT ADJUSTMENT TO THE CURRENT FF
WATCH WAS MADE AND IT WAS ALSO EXTENDED THRU THIS EVENING. POTENTIAL
FOR SOME STRONG AND SVR STORMS WL ALSO CONT TODAY AND TNGT...ESP
ACRS THE SERN HALF OF THE FA WHERE AIRMASS WL BE MORE UNSTABLE LATER
TODAY AS WARM FNT LIFTS NWD.

HEAVIER CONVECTION WL EVENTUALLY SHIFT E OF THE FA TNGT AS THE SFC
LOW TRACKS ACRS NRN AR...ALONG WITH THE ASSOCD CDFNT. DRIER AIR
ALOFT WL MOVE IN FM THE SW...ALLOWING FOR AREAL COVERAGE OF RAIN TO
DCRS LATER TNGT. RAIN CHCS WL LINGER ACRS THE AREA TUE AND TUE NGT
AS THE STORM SYS SLOLY TRACKS FURTHER EWD.

A WEAK RDG OF HIGH PRES WL BRING A BRIEF PD OF DRIER CONDS WED INTO
THU. HOWEVER...SCTD RAIN CHCS WL RETURN BY THU FM THE NW AS A NEW
STORM SYS HEADS OUR WAY FM THE PLAINS.

LONG TERM...FRIDAY THROUGH SUNDAY

A BIT MORE UNCERTAINTY HAS BEEN INTRODUCED IN THE LONG TERM PERIOD.
GFS AND EUROPEAN MODELS ARE NOW VASTLY DIFFERENT HEADING INTO NEXT
WEEKEND. AN UPPER TROUGH WILL BE TRAVERSING THE STATE ON FRIDAY.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS FEATURE SO
BROAD-BRUSHED CHANCE POPS ARE IN THE FORECAST AS A RESULT. FROM
THERE THE FORECAST SOLUTIONS DIVERGE...WITH THE GFS PUSHING THE
TROUGH EAST OF THE AREA AND YIELDING DRY CONDITIONS FOR THE FORECAST
AREA AS WE HEAD INTO THE WEEKEND. THE EURO BUILDS A BROAD RIDGE OF
HIGH PRESSURE ACROSS THE EASTERN HALF OF THE UNITED
STATES...EFFECTIVELY FORCING THE AFOREMENTIONED TROUGH TO FORM A
WEAK CUTOFF LOW OVER THE STATE WITH SHOWERY CONDITIONS THROUGH THE
WEEKEND. NOT REAL SURE EITHER SOLUTION IS CORRECT BUT HEDGED TOWARDS
THE WITH REGARD TO RAIN AS I SUSPECT ISOLATED SHOWERS WILL BE
POSSIBLE EACH AFTERNOON. TEMPERATURES WILL REMAIN BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  66  77  61 / 100  80  70  30
CAMDEN AR         84  68  82  64 / 100  90  60  20
HARRISON AR       73  61  73  59 /  90  80  60  30
HOT SPRINGS AR    78  65  79  63 / 100  70  50  20
LITTLE ROCK   AR  80  67  80  63 / 100  80  60  20
MONTICELLO AR     85  69  82  66 / 100  90  60  20
MOUNT IDA AR      77  63  77  61 /  90  70  50  20
MOUNTAIN HOME AR  73  63  74  59 / 100  80  70  40
NEWPORT AR        78  67  79  63 / 100  90  70  30
PINE BLUFF AR     82  68  81  65 / 100  90  60  20
RUSSELLVILLE AR   78  63  77  61 /  90  70  50  30
SEARCY AR         79  66  78  63 / 100  90  60  20
STUTTGART AR      82  68  80  65 / 100  90  60  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLARK-CLEBURNE-
CONWAY-FAULKNER-GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE-
FULTON-JOHNSON-LOGAN-MARION-NEWTON-SEARCY.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-JEFFERSON-LINCOLN-
OUACHITA.

&&

AVIATION...61
Hazardous weather outlook, Jun 9, 5:36 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
536 AM CDT MON JUN 9 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101045-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
536 AM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE STATE
TODAY...BUT ESPECIALLY THE SOUTHERN HALF OF ARKANSAS. THE THREAT
FOR SEVERE WEATHER WILL BE RELATIVELY LOW TODAY...BUT IT IS
POSSIBLE A FEW SEVERE THUNDERSTORMS COULD BE SEEN IN THE SOUTHERN
PART OF THE STATE TODAY. THE MAIN THREAT WOULD BE DAMAGING
WINDS...WITH A LESSER THREAT OF DAMAGING HAIL.

ADDITIONALLY...THE GROUND IS SATURATED ACROSS MUCH OF CENTRAL AND
WESTERN ARKANSAS. WITH SHOWERS AND THUNDERSTORMS EXPECTED TO
CONTINUE MOST OF TODAY AND TONIGHT...FLASH FLOODING WILL BE A
CONCERN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY BEFORE
A BIT OF A BREAK IS SEEN WEDNESDAY THROUGH LATER IN THE WEEK.
ALTHOUGH RELATIVELY LOW...THE BEST CHANCES FOR ANY SEVERE WEATHER
ON TUESDAY WILL BE IN THE SOUTHEAST WHERE A FEW STORMS COULD
PRODUCE DAMAGING WINDS OR LARGE HAIL.

THE NEXT SYSTEM TO BRING THUNDERSTORMS BACK INTO THE FORECAST WILL
ARRIVE ON FRIDAY. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED WITH THAT SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, Jun 9, 11:02 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CDT MON JUN 9 2014

ARZ053-054-062-066-091645-
CLARK AR-DALLAS AR-HOT SPRING AR-OUACHITA AR-
1102 AM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OUACHITA...SOUTHERN
HOT SPRING...WESTERN DALLAS AND SOUTHERN CLARK COUNTIES UNTIL 1145 AM
CDT...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BEIRNE...OR 7 MILES EAST
OF PRESCOTT...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHELEN SPRINGS...     SPARKMAN...           RICHWOODS...
  GURDON...             BEIRNE...             VADEN...
  TATES BLUFF...        PINE GROVE...         OUACHITA...
  MANNING...            LUNET...              JOAN...
  HOLLY SPRINGS...      GUM SPRINGS...        GRIFFITHTOWN...
  DALARK...             CURTIS...             BURTSELL...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 70.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

WITH ALREADY SATURATED GROUND...GUSTY WINDS COULD ALLOW FOR TREES TO
FALL MORE EASILY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3378 9311 3380 9314 3380 9318 3382 9320
      3384 9327 3383 9328 3385 9331 3390 9331
      3396 9337 3421 9283 3382 9256 3372 9311
TIME...MOT...LOC 1602Z 240DEG 38KT 3384 9324

57
Special weather statement, Jun 9, 12:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 PM CDT MON JUN 9 2014

ARZ055-056-062>064-091820-
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-LINCOLN AR-
1234 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...JEFFERSON...
SOUTHEASTERN GRANT...SOUTHEASTERN DALLAS AND NORTHERN CLEVELAND
COUNTIES UNTIL 115 PM CDT...

AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
SHERIDAN TO 3 MILES SOUTHWEST OF LAMONT TO 3 MILES NORTHEAST OF
FORDYCE...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  STAR CITY...          SHERIDAN...           RISON...
  PINE BLUFF...         GRAYS LAKE...         FORDYCE...
  CANE CREEK STATE PARK...                    WHITEFIELD...
  WHITE HALL...         WARBRITTON...         TOLEDO...
  RICHARDSON...         PINE BLUFF ARSENAL... NEBO...
  MT ELBA...            MADDING...            LINWOOD...
  LAMONT...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 26 AND 46.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3447 9173 3421 9171 3389 9179 3381 9244
      3406 9240 3430 9243
TIME...MOT...LOC 1734Z 255DEG 34KT 3428 9230 3409 9228
          3386 9235

225

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:04 PM CDTFlash Flood WarningLZKScott, Yell3 hr
Jun 8, 8:51 PM CDTSpecial Weather StatementLZKPulaski, Saline44 min
Jun 8, 9:05 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline40 min
Jun 8, 9:37 PM CDTTornado WarningLZKPulaski, Saline23 min
Jun 8, 9:45 PM CDTSpecial Weather StatementLZKPrairie45 min
Jun 8, 10:09 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski36 min
Jun 8, 10:27 PM CDTSpecial Weather StatementLZKMonroe, Prairie58 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff49 min
Jun 8, 10:42 PM CDTSpecial Weather StatementLZKJefferson43 min
Jun 8, 11:15 PM CDTSevere Thunderstorm WarningLZKArkansas45 min
Jun 8, 11:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe22 min
Jun 9, 7:38 AM CDTRiver Flood WarningLZKYell47 hr
Jun 9, 9:45 AM CDTRiver Flood WarningLZKSaline47 hr
Jun 9, 11:02 AM CDTSpecial Weather StatementLZKClark43 min
Jun 9, 11:20 AM CDTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Ouachita and 1 more40 min
Jun 9, 11:55 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Hot Spring, Ouachita50 min
Jun 9, 12:34 PM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson46 min
Jun 9, 12:57 PM CDTFlash Flood WarningLZKCleveland, Grant, Jefferson, Lincoln3 hr
Jun 9, 1:47 PM CDTFlash Flood WarningLZKBradley, Desha, Drew3 hr
Jun 9, 1:50 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff40 min
Jun 9, 2:21 PM CDTTornado WarningLZKWoodruff24 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff32 min
Jun 9, 2:34 PM CDTTornado WarningLZKWoodruff26 min
Jun 9, 3:20 PM CDTRiver Flood WarningLZKPerry6 days

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.